# SDR ASAA2019051029313

- Difficulty date: May 10, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 32,719 hours, 9,526 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 40GG84
- Condition: Failed
- Location: Cockpit
- Part time: 25,493 hours, 7,446 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODE CONTROL PANEL, IAS/MACH WINDOW HAVE A "-" SHOWING. GROUNDED - YES. REPLACED DFCS MCP REF AMM 22-11-34-400-801. OPS CK OK REF AMM 22-11-34-740-801. ACCOMPLISHED LLM TESTS FOR MCP BITE GROUP 32 REF AMM 22-11-34/501 & LAND VERIFY BITE GROUP 49 REF AMM 22-11-00/201. ALL TESTS PASS.
